Positive solutions and eigenvalue intervals of a nonlinear singular fourth-order boundary value problem
Applications of Mathematics, Tome 58 (2013) no. 1, pp. 93-110 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

We consider the classical nonlinear fourth-order two-point boundary value problem $$ \begin {cases} u^{(4)}(t)=\lambda h(t)f(t,u(t),u'(t),u''(t)),\quad 01,\\ u(0)=u'(1)=u''(0)=u'''(1)=0. \end {cases} $$ In this problem, the nonlinear term $h(t)f(t,u(t),u'(t),u''(t))$ contains the first and second derivatives of the unknown function, and the function $h(t)f(t,x,y,z)$ may be singular at $t=0$, $t=1$ and at $x=0$, $y=0$, $z=0$. By introducing suitable height functions and applying the fixed point theorem on the cone, we establish several local existence theorems on positive solutions and obtain the corresponding eigenvalue intervals.
We consider the classical nonlinear fourth-order two-point boundary value problem $$ \begin {cases} u^{(4)}(t)=\lambda h(t)f(t,u(t),u'(t),u''(t)),\quad 01,\\ u(0)=u'(1)=u''(0)=u'''(1)=0. \end {cases} $$ In this problem, the nonlinear term $h(t)f(t,u(t),u'(t),u''(t))$ contains the first and second derivatives of the unknown function, and the function $h(t)f(t,x,y,z)$ may be singular at $t=0$, $t=1$ and at $x=0$, $y=0$, $z=0$. By introducing suitable height functions and applying the fixed point theorem on the cone, we establish several local existence theorems on positive solutions and obtain the corresponding eigenvalue intervals.
DOI : 10.1007/s10492-013-0004-8
Classification : 34B08, 34B09, 34B15, 34B16, 34B18, 34B27, 34L15, 47N20
Keywords: nonlinear ordinary differential equation; singular nonlinearity; positive solution; eigenvalue interval
@article{10_1007_s10492_013_0004_8,
     author = {Yao, Qingliu},
     title = {Positive solutions and eigenvalue intervals of a nonlinear singular fourth-order boundary value problem},
     journal = {Applications of Mathematics},
     pages = {93--110},
     year = {2013},
     volume = {58},
     number = {1},
     doi = {10.1007/s10492-013-0004-8},
     mrnumber = {3022770},
     zbl = {1274.34076},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.1007/s10492-013-0004-8/}
}
TY  - JOUR
AU  - Yao, Qingliu
TI  - Positive solutions and eigenvalue intervals of a nonlinear singular fourth-order boundary value problem
JO  - Applications of Mathematics
PY  - 2013
SP  - 93
EP  - 110
VL  - 58
IS  - 1
UR  - http://geodesic.mathdoc.fr/articles/10.1007/s10492-013-0004-8/
DO  - 10.1007/s10492-013-0004-8
LA  - en
ID  - 10_1007_s10492_013_0004_8
ER  - 
%0 Journal Article
%A Yao, Qingliu
%T Positive solutions and eigenvalue intervals of a nonlinear singular fourth-order boundary value problem
%J Applications of Mathematics
%D 2013
%P 93-110
%V 58
%N 1
%U http://geodesic.mathdoc.fr/articles/10.1007/s10492-013-0004-8/
%R 10.1007/s10492-013-0004-8
%G en
%F 10_1007_s10492_013_0004_8
Yao, Qingliu. Positive solutions and eigenvalue intervals of a nonlinear singular fourth-order boundary value problem. Applications of Mathematics, Tome 58 (2013) no. 1, pp. 93-110. doi: 10.1007/s10492-013-0004-8

Cité par Sources :